# SDR SWAA2014092332242

- Difficulty date: September 15, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 36,036 hours, 21,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED IN FASTENER HOLE AT BS 727A+17, RBL 24.75.  REPAIRED SEAT TRACK IAW EA.
